Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Deriving Deligne–Mumford stacks with perfect obstruction theories

Timo Schürg

Geometry & Topology 17 (2013) 73–92
Abstract

We show that every n–connective quasi-coherent obstruction theory on a Deligne–Mumford stack comes from the structure of a connective spectral Deligne–Mumford stack on the underlying topos. Working over a base ring containing the rationals, we obtain the corresponding result for derived Deligne–Mumford stacks.

Keywords
perfect obstruction theory, derived moduli space
Mathematical Subject Classification 2010
Primary: 14A20, 18G55
Secondary: 55P43
References
Publication
Received: 22 March 2012
Revised: 7 June 2012
Accepted: 8 September 2012
Published: 17 February 2013
Proposed: Lothar Göttsche
Seconded: Richard Thomas, Jim Bryan
Authors
Timo Schürg
Mathematisches Institut
Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany